For starters, I would suggest that your husband see an endocrinologist
for this problem. Treatment for low testosterone is somewhat controversial. The symptoms that your husband is describing including erectile dysfunction
, general moodiness, and weight gain could be due to any number of things. I am not sure whether that level of 288 on your husband's test for testosterone is low or high, but it sounds to me like it is probably close to within normal limits. If it is, then he is probably not helping himself much by taking the extra supplement. This of course is in the eye of the beholder. If he feels that he is greatly improved by the supplement, then maybe he would continue taking it. However, one must do so knowing that there are certain risks to taking hormone replacement therapy even in men. An endocrinologist will help him sort out this problem. In terms of seeing a urologist
, I think that this might be reasonable if nothing else to look into his erectile dysfunction which is fairly unusual in a man as young as he is. I wonder if he has tried the more traditional erectile dysfunction medications such as sildenafil? This would probably be a reasonable start if you go to see a urologist.